# SDR SCNA20240805290

- Difficulty date: July 18, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 57,117 hours, 41,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS400 FWD CARGO DOOR CUTOUT FWD LOWER CORNER HAS DAMAGE. RESOLUTION: ACCOMPLISHED EXTERNAL SKIN REPAIR AT RH SIDE FUSELAGE FWD CARGO DOOR CUTOUT OWER CORNER IAW BOEING SRM 53-00-01-2R-21.
